The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
Inequalities on Edgelenths and Dihedral Angles in Simplex
Pages: 13-18
Year: Issue:  2
Journal: Yantai Teachers University journal(Natural Science

Keyword:  Eudidean space Hyperbolic space symmetrice matrice inequality;
Abstract: 通过建立两个代数不等式,推证欧氏空间和双曲型空间中关于棱长或二面角的不等式。说明利用对称矩阵的不等式可推出单形中更广泛的一类不等式。
Related Articles
No related articles found